Advanced
Please use this identifier to cite or link to this item: https://digital.lib.ueh.edu.vn/handle/UEH/62161
Full metadata record
DC FieldValueLanguage
dc.contributor.authorTran H.D.-
dc.contributor.otherPham U.H.-
dc.contributor.otherLy S.-
dc.contributor.otherVo Duy T.-
dc.date.accessioned2021-08-30T04:58:03Z-
dc.date.available2021-08-30T04:58:03Z-
dc.date.issued2017-
dc.identifier.issn0254-5330-
dc.identifier.urihttp://digital.lib.ueh.edu.vn/handle/UEH/62161-
dc.description.abstractCopulas are one of the most powerful tools in modeling dependence structure of multivariate variables. In Tran et al. (Integrated uncertainty in knowledge modelling and decision making. Springer, Berlin, pp 126–137, 2015), we have constructed a new measure of dependence, λ(C) , based on Sobolev norm for copula C which can be used to characterize comonotonicity, countermonotonicity and independence of random vectors. This paper aims to use the measure λ(C) to study how dependence structure of a distorted copula after being transformed by a distortion function is changed. Firstly, we propose two methods to estimate the measure λ(C) , one for known copula C using conditional copula-based Monte Carlo simulation and the latter for unknown copula dealing with empirical data. Thereafter, PH-transform gP H of extreme value copulas and Wang’s transform gγ of normal and product copula are studied, and we observe their dependence behaviors changing through variability of the measure λ(C). Our results show that dependence structure of distorted copulas is subject to comonotonicity as increasing the parametric γ.en
dc.formatPortable Document Format (PDF)-
dc.language.isoeng-
dc.publisherSpringer New York LLC-
dc.relation.ispartofAnnals of Operations Research-
dc.relation.ispartofseriesVol. 256-
dc.rightsSpringer Science+Business Media New York-
dc.subjectComonotonicityIICopulasIICountermonotonicityIIDistortion functionsIIMeasures of dependenceIIMonotone dependenceIISobolev normen
dc.titleExtraction dependence structure of distorted copulas via a measure of dependenceen
dc.typeJournal Articleen
dc.identifier.doihttps://doi.org/10.1007/s10479-017-2487-2-
dc.format.firstpage221-
dc.format.lastpage236-
ueh.JournalRankingScopus-
item.grantfulltextnone-
item.openairetypeJournal Article-
item.cerifentitytypePublications-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.fulltextOnly abstracts-
item.languageiso639-1en-
Appears in Collections:INTERNATIONAL PUBLICATIONS
Show simple item record

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.